MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH LUMINOS DRF MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH LUMINOS DRF MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762471
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturers preliminary analysis: burrs on the table were digging into the plastic glide face of the footrest which made it more difficult to attach.It is assumed that the foot rest was therefore not attached properly.The burrs have been removed and the footrest can be attached easier.Initial corrective actions/preventive actions implemented by the manufacturer: no general problem has been detected for the installed base which requires immediate action.The investigation is ongoing.A supplemental report will be submitted if additional information becomes available.Internal id# (b)(4).
 
Event or Problem Description
It was reported that during a patient examination using the luminos drf max system, the footrest of the patient table came off while a patient was standing on it.The patient was not injured.Although no injury occurred in this case, in a worst-case scenario minor to serious injury could result if the issue reoccurred.The reported event occurred in the united kingdom.
 
Additional Manufacturer Narrative
H10 manufacturer narrative: the described issue was investigated in detail.It was reported that the footrest fell off the table while the patient was standing on it.According to the information received, the patient was not injured.The provided pictures of the footrest only show wear of the side elements.According to the available information, the service engineer removed burrs from the table edge.Damage to the footrest due to these burrs can be seen in the pictures.However, this damage does not have any impact on the safe attachment of the footrest.The service engineer stated that the locking mechanism of the affected footrest works as intended.The affected footrest has been replaced on site.The spare part consumption of the affected part (foot support 230 kg, material number 08893385) shows values below the defined threshold.For further investigation, the affected footrest was requested.The investigation of the received part did not reveal any defect or malfunction of the footrest.As seen in the pictures, there are only normal signs of wear.The locking mechanism is fully functional, and the footrest can be attached securely.This confirms the statement from the service engineer.Based on the available information it is assumed that the footrest could become detached due to improper use or incorrect attachment of the footrest.If the footrest is not attached properly, it can become loose during patient operation.Therefore, it is recommended to check the footrest again before each use to ensure it is properly secured.The correct attachment and use of the footrest is described in the user manual (see xpd1-325.620.01.01.02, register 8: accessories and auxiliary devices, page28/29 - footrest).To further improve the understanding of the handling of the footrest, the description in the user manual will be updated in future versions of the operator manual.Additional details and illustrations on how to securely attach the footrest are and will be provided with: an addendum for series production (released on 25.11.2022), an addendum for the installed base (released on 06.12.2022 via xp051/22/s), and the new version of the operator manual (final release planned for end of december 2022).The complaint has been closed.Further action by siemens is being addressed via xp051/22/s.H11 corrected data: b1: incorrectly reported in the initial report submitted on july 14, 2022 as an adverse event and product problem although no injury occurred.It should have been product problem only.H1: incorrectly reported in initial report as serious injury although no injury occurred.It should have been reported as malfunction only.D8: should have been checked "no" on the initial report.H5: labeled for single use should have been checked "no" on initial report.H8: reuse should not have been checked on initial report.

Brand Name
LUMINOS DRF MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemensstr. 1 or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key15012143
Report Number3004977335-2022-35411
Device Sequence Number17828475
Product Code OWB
UDI-Device Identifier04056869009155
UDI-Public04056869009155
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762471
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2022
Supplement Date Received by Manufacturer12/16/2022
Initial Report FDA Received Date07/14/2022
Supplement Report FDA Received Date12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown